| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly shut down.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue through analysis of software log but was unable to duplicate.The power board required for repair is not available.The customer has been provided with a replacement device.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.
Additional Manufacturer Narrative
H6 has been updated.
Event or Problem Description